# SDR CAL951116

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 617
- Part time: 66,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN RIGHT SIDE FLOOR BEAM WEB AT STA 617.  THE END OF WEB WAS CUT OFF AND A NEW WEB WAS SPLICED IAW SRM 53-01, FIGURE 4.  (X)
